Corticosteroids/Selected CYP3A4 Inducers Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, your body may not process your corticosteroid properly. The corticosteroid may also change the amount of the hydantoin (e.g. phenytoin) in your body.
What might happen:
The beneficial effects of your corticosteroid may decrease.In some patients, the amount of phenytoin in the blood may increase. This may result in more side effects than normal. In other patients, the amount of phenytoin in the blood may decrease and it may not work as well.
What you should do about this interaction:
If you notice a change in your condition, contact your healthcare professionals (e.g. doctor or pharmacist). It may be necessary to adjust the dose of your medicine.It may be necessary to monitor your hydantoin blood levels more frequently.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of either medicine before checking with them first.
You Might Also Like
Are you currently using Dalalone LA injection?
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.